# SDR UALA2013022501131

- Difficulty date: February 24, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 67,340 hours, 24,683 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING RIPPED UP AT ROWS 8 AND 9.  COMPLIED WITH MEL.  RE-ATTACHED FLOOR LIGHTING AND REPLACED END CAPS.  OPS CHECKED GOOD.  REPLACED FLOOR PROX LIGHT AND 3 END CAPS.  OPS CHECKED GOOD.
